Article citationsMore>>

B. Bulbul and M. Sezer, “Taylor Polynomial Solution of Hyperbolic Type Partial Differential Equations with Constant Coefficients,” International Journal of Computer Mathematics, Vol. 88, No. 3, 2011, pp. 533-544. doi:10.1080/00207161003611242

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top